# SDR USAA060771

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 395.0-418.0, RBL 45.5-58.22; WL 208.10 CORRODED.  FABRICATED & INSTALLED REPAIR ANGLES PER SRM 51-20-02, 51-40-05, TYP REP 53-15-02; TASK C53-221-03.  DEFECT SIZE: 1.5"L X .675"W X .039"D.
